# SDR DLM88100997

- Difficulty date: April 21, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 58,943 hours, 45,649 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT AT SEAT 3C WAS FOUND TO BE INOPERATIVE.  FOUND PIN PULLED OUT OF SPLICE UNDER SEAT 3C. SECURED PIN.  OPS CHKS GOOD.
